Accessibility navigation

Near-optimal mean value estimates for multidimensional Weyl sums

Parsell, S. T., Prendiville, S. M. and Wooley, T. D. (2013) Near-optimal mean value estimates for multidimensional Weyl sums. Geometric and Functional Analysis, 23 (6). pp. 1962-2024. ISSN 1420-8970

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s00039-013-0242-7


We obtain sharp estimates for multidimensional generalisations of Vinogradov’s mean value theorem for arbitrary translation-dilation invariant systems, achieving constraints on the number of variables approaching those conjectured to be the best possible. Several applications of our bounds are discussed.

Item Type:Article
Divisions:No Reading authors. Back catalogue items
Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:33219

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation